# SDR IPXA2019110848773

- Difficulty date: October 24, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 16,287 hours, 10,038 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Component: Te Flap, Airbus
- Component part number: A5796000001300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRRT WING I/B FLAP UPPER SKIN IS GOUGED AT RIB 12 AND BETWEEN STRINGERS 2.1 & 2.2.REPAIRED GOUGED RT WING I/B FLAP UPPER SKIN AT RIB 12 AND BETWEEN STRINGER 2.1 & 2.2 IAW A300 SRM 57-50-00 PAR. E, FIG. 205. (MAJOR)
